Support group for people who have Generalized Anxiety Disorder, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I switched from Coumadin to Xarelto in July of this year. About the same time, I began having severe anxiety, most especially in the mornings (I take my Xarelto at night). I had a lot of stuff going on in my life and thought the anxiety was related to those things. But most have been resolved and the anxiety is still there. Lately I have also begun having some insomnia problems. I was awake most of the night last night and felt the anxiety begin to come on at 4 a.m., about 5 hours after taking my pill. This made me start thinking about the possibility that it's related to the Xarelto. I am interested in hearing others' experiences. I've been taking Buspar and an occasional Xanax to control the anxiety, along with my usual Cymbalta. Should I consider switching back to Coumadin? Is it hard to come off Xarelto?
Post created 4 days 22 hours ago
Hello, I am a 43 year old male who has Factor v. I had a Lower Left leg amputation a year ago and my Stump has not yet healed... when I attempt to walk on my prosthetic my Stump bleeds and is VERY painful! I am starting to lose Hope and am depressed about it Daily. ... Wondering if there is someone out there in a similar situation? ? Loosing my mind and putting my family through Hell because I am Super Frustrated and sick of being limited with my activities. ...
Post created 1 month 3 weeks ago
I have taken Zoloft (25mg daily) for over 10 years and was recently diagnosed with breast cancer.
Post created 4 months 3 weeks ago
Hi, I'm Chris and suffer with GAD the worst symptom of which is artificial light sensitivity. I'm looking for help in dealing with this. Thank you. Chris
Post created 5 months 4 weeks ago
I'm 36 and trying to over come two things in my life. I'm exhausted all the time but try hand as I have children. Who are my world
Post created 6 months 1 day ago
Post created 7 months 14 hours ago
Increased dose ,and noticing irritability sensitivity to people and anxiety issues.
Post created 7 months 1 day ago
Hi, im Cam. I live in Australia
Post created 7 months 3 weeks ago
This is the second time.to feel anxious after taking primaquine. The strange thing is that I develop anxiety having very short course.
Is there any scientific explanation for that.
Post created 9 months 4 weeks ago
I have been on Wellbutrin and Zoloft for over a year. Then I started the Bactrim, and I couldn't tell if I was just bummed out about the staph infection, but I definitely became more irritable with negative mood. The wound was so painful before getting it drained and even a couple of days after getting it drained.
The pain probably put me in a sour mood. Once it started to feel better, I still had this feeling of hopelessness, almost similar to how I felt before starting the wellbutrin and zoloft.
I am wondering if the antibiotics are causing my depression meds not to be as effective. I feel tired, angry, anxious when I leave my house, plus a serious lack of motivation. I would say overall grumpy, but I am almost done the clindamycin so hopefully I will start to feel back to normal.
Post created 11 months 3 weeks ago
- Page 1